Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/4921
Title: On some generalization of the Gołąb-Schinzel equations
Authors: Nowak, Agata
Keywords: Composite equation; Gołab–Schinzel equation; Iterative equation; Continuous solution
Issue Date: 2012
Citation: Annales Mathematicae Silesianae, Nr 26 (2012), s. 61-74
Abstract: Inspired by a problem by J. Matkowski in [Aequationes Math. 80 (2010), no. 1-2, 181–192; MR2736949] we investigate the equation f(p(x,y)(xf(y)+y)+(1−p(x,y))(yf(x)+x))=f(x)f(y), x,y∈R,(1) where functions f:R→R, p:R2→R are assumed to be continuous.
URI: http://hdl.handle.net/20.500.12128/4921
ISSN: 0860-2107
2391-4238
Appears in Collections:Artykuły (WMFiCH)

Files in This Item:
File Description SizeFormat 
Nowak_On_some_generalization_of_the_Gołąb-Schinzel_equations.pdf748,87 kBAdobe PDFView/Open
Show full item record


Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons